Please Help On Clomid Having Symptoms

6 Replies
Renay - November 3

Me and my husband has been trying to get pregnant for 2 years now. I have Ovarian Cyst and my periods are very irregular. I went to the Gyno last month and he gave me Provera to make me have my period and then I stared Clomid on the 5th day of my period. I normally go 2-6 months with out having a period so I can not tell if I might be by that. But for the past 6 days I have been burning up, every one around me will be freezing and I will be sweating. I have been very emotional, 3 times this past week I would be on my way home from work and just start crying for no reason. 2 nights ago I ate brownies and pickels. I done know if the medication is making me have the symptoms and my doctors apt is not until the middle of this month and I am scared to take another one. I have been so disappointed in the past when I thought I was pregnant. Has any one ever took Clomid and did it work. I need another womens advice. Please Help, Thank you all in advance.

 

Nic - November 3

Clomid does have hot flashes as a side effect, also you can get very emotional. I have never experienced any weird cravings though. I have been taking Clomid for 2 cycles now.

 

Renay - November 3

Thank You Nic for your info. Maybe I want let my hopes get the best of me. How is it working for you? Best of luck and thank you again!

 

Paula - November 3

If you temp you will see your waking temps very high. I am on Clomid and this is my 5th cycle. I had an HSG done is September and it revealed I hsve one tube blocked. I hope that it happens this cycle. I hope that it works for you. I did get prego with twins last year on Clomid and m/c at 12 weeks.

 

Darleen - November 3

Renay, don't give up yet I think everyone feels this way! I had wierd things happen too! I was watching something on tv and this spikey ball came on and I started feeling angry for no reason at all, then later started to cry. I also had the hot flashes but they do lighten up later. The worst thing for me was trying to bd with my dh when O occured, I was in so much pain, so get your pain pills out, you might need them! This is my 2nd month using clomid. Hope this helps!

 

Angela W. - November 4

Hi, I just wanted to let you know that I just finished my first (unsuccessfull) cycle of clomid. I experienced every pg symptom in the book, hot flashes, sore b___sts (very unusual for me), full feeling in abdomen, right side lower abdomen pain, mtallic taste in my mouth, insatiable thirst, total craving for sweet pickles (I like sweet pickles, but I usually have to be in a very special mood to eat them) speaking of moods, I was all over the place, extreme fatigue and I felt like I lived in the bathroom- I always had to go! I did get a pos. OPK, and a lovely triphasic chart, but AF started today and I had a neg BT. I guess now for this next cycle I will know that these are probably just 1/2 my imagination and 1/2 the Clomid, I will look for anyhing other that these symptoms- not that there is much! I hope that helps!

 

Renay - November 7

Thank you all for you answers! I wish all of you the very best of luck and hope we are all pregnant soon. Thanks again.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?